MathSciNet Relay Station
MathSciNet bibliographic data
MR1408543 35J65 (35B40)
Gui, Changfeng Multipeak solutions for a semilinear Neumann problem. Duke Math. J. 84 (1996), no. 3, 739–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement